# SDR DALA2023112109625

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 72,318 hours, 9,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DURING C CHECK IN MSP, THE F52170630000 OUTER SKIN WAS FOUND GOUGED IN SEVERAL LOCATIONS ALONG THE LOWER EDGE. THE SRM DOES NOT INCLUDE EDGE DAMAGE BLENDING. L4 DOOR LOWER EDGE OF DOOR SKIN. CORRECTIVE ACTION: REF PRI 613728-14 AND ER/A 613728-14. (0075017)
